Pacific Journal of Mathematics

A theorem of J. L. Walsh, revisited.

A. S. Cavaretta, Jr., A. Sharma, and R. S. Varga

Article information

Source
Pacific J. Math., Volume 118, Number 2 (1985), 313-322.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706441

Mathematical Reviews number (MathSciNet)
MR789173

Zentralblatt MATH identifier
0575.30034

Subjects
Primary: 30E05: Moment problems, interpolation problems

Citation

Cavaretta, A. S.; Sharma, A.; Varga, R. S. A theorem of J. L. Walsh, revisited. Pacific J. Math. 118 (1985), no. 2, 313--322. https://projecteuclid.org/euclid.pjm/1102706441


Export citation

References

  • [1] A.S.Cavaretta, Jr., A.Sharma, and R. S.Varga, Hermite-Birkhoff interpolation in the n-th rootsofunity, Trans. Amer. Math. So,259 (1980), 621-628.
  • [2] A.S.Cavaretta,Interpolation inthe roots ofunity: anextension ofa theorem ofJ. L. Walsh, Resultate der Mathematik,3(1981), 155-191.
  • [3] S. D. Riemenschneider and A. Sharma, Birkhoff interpolation atthe n-th roots ofunity, convergence, Canad. J.Math.,23 (1981), 362-371.
  • [4] T. J.Rivlin, OnWalshequiconergence, J.Approximation Theory, 36 (1982), 334-345.
  • [5] E.B.Saff andR.S. Varga, A note on the sharpness ofJ. L. Walsh's Theorem andits extensions for interpolations in the roots of unity, Acta Math. Hung., 41 (1983), 371-377.
  • [6] R. B.Saxena, A. Sharma, andZ.Ziegler, Hermite-Birkhoff interpolation onroots of unity and Walsh equiconergence, Linear Algebra and Appl., 52/53 (1983), 603-615.
  • [7] Richard S. Varga, Topics inPolynomial and Rational Interpolation and Approximation, Seminaire de Mathematiques Superieures, University ofMontreal Press, 1982.
  • [8] J.L.Walsh, Interpolation and Approximation byRational Functions intheComplex Domain, Amer. Math. Soc. Colloquium Publications,Volumn XX, Providence,Rhode Island, fifth edition, 1969.